Variétés
Journal de la société française de statistique (1866)
- Volume: 7, page 178-184
- ISSN: 1962-5197
Access Full Article
topHow to cite
topJSFS. "Variétés." Journal de la société française de statistique 7 (1866): 178-184. <http://eudml.org/doc/242446>.
@article{JSFS1866,
author = {JSFS},
journal = {Journal de la société française de statistique},
language = {fre},
pages = {178-184},
publisher = {Société de statistique de Paris},
title = {Variétés},
url = {http://eudml.org/doc/242446},
volume = {7},
year = {1866},
}
TY - JOUR
AU - JSFS
TI - Variétés
JO - Journal de la société française de statistique
PY - 1866
PB - Société de statistique de Paris
VL - 7
SP - 178
EP - 184
LA - fre
UR - http://eudml.org/doc/242446
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.